# SDR AALA20140604001

- Difficulty date: June 3, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 44,642 hours, 18,200 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AUXILIARY POWER UNIT AUTO SHUTDOWN IN-FLIGHT WITH THE LT ENG GEN ON PLACARD.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 1 IDG.  SYS GND CHECKED NORMAL OPERATION CLOSED.
